# SDR IPXA2574108

- Difficulty date: June 18, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 24,317 hours, 16,183 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N36912
- Condition: Damaged
- Location: Bs 680 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, EXTERIOR FUSELAGE SKIN HAS A .1250" HOLE THROUGH IT. JUST AFT OF BS 680 JUST BELOW S-25R.  REPAIRED SKIN STA 680 S-25R IAW SRM 53-00-01-2R, REPAIR 2, REV 83.
